# SDR SWIA202053107

- Difficulty date: October 4, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 7,306 hours, 4,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bolt
- Condition: Stripped
- Location: Seat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT 4D OUTBOARD AFT TRACK FITTING LOCKING BOLT IS STRIPPED.  C-CHECK RO 10/7/2020.  REMOVED AND REPLACED FIRST CLASS SEAT 4D OUTBOARD AFT TRACK FITTING, REF E175 SAFRAN SEATS CMM.
